Jump to content

TxButterfly

Junior Member
  • Content Count

    71
  • Joined

  • Last visited

About TxButterfly

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. AMAZING!!!! And that's not usually a word in my vocabulary :)
  2. Day 34 - I have felt better today than I have the entire time I have been on these meds. (knock on wood). I was able to clean house for a solid 3 hours, fix my MP3 player, download 30 songs, do laundry AND cook, and run errands. Whew!!! I feel wonderful. I hope this is not a glitch. Usually I have to force myself to get off the sofa and function. My house needs attention, and I am glad I am finally able to focus a little. As for weight, I was 149# two days ago, but aunt flo is here lol. So, I will weigh again later. Hope all is well. XOXO TB PS, Teddy I am glad you got your groove back :0)
  3. Day 31 - I am sooo tired. I mean just lethargic. Could be PMDD (which I know 75% of it is). I just don't see how a stimulant can make me sleepy lol. I have been feeling this way the last few days. This could mean that the meds are about to really start working for me. I dunno. As for weight, I feel bloated.. VERY... so I am not about to step on the scale lol as that will just set me off :/ But I know its the PMDD (pms but 10x stronger). I always seem to feel better the first day I start.. so I am hoping that comes soon. Anyways, hope you all are doing well. Hope to report "better" news SOON!! XOXO TB
  4. I was made fun of a lot for being tall, having freckles, and having a larger nose lol. Now, men that I went to school with BEG me for forgivness, and say they were flirting with me... I think some people just feel so bad about being plain, and boring, that they HAVE to pick on others for any little thing just so THEY have something to be good at. Think of it as your signature mark!! It makes you special. I don't know how old you are or if you are in college, but these things mostly subside when you get older. Laugh about it. Be the amazing person you know you are!!
  5. wow. Usually I get the zaps within ONE day of missing celexa... you are so lucky!! The discontinuation effects must be slim to none for you. I am envious. I want to start tapering off of 40mg (5 years).. hopefully I will have great results as well. But to answer your question, usually the bad effects kick in pretty quickly, and for sure at the 7 day mark. At least for MOST. However, I am not you, nor your doc. You very well COULD feel some symptoms.. if you do, just call your doc. XOXO TB
  6. I grew up in Houston....Star Of Hope Mission is one of them (and they are wonderful, I used to help them around holidays). You can also call 2-1-1 from any phone. I would do that NOW with no delay. Its a free crisis hotline that can hook you up with the proper people to get in contact with. I had to do this before, and found a charity that paid my rent for me for 6 months while I was waiting on disability. Tell them your situation and follow through with their advice. You can also contact HHSC through calling 211.. (they can get you food stamps and other things). Good luck to you, and remember, tomorrow can be the first day of the rest of your life. Anything can happen. I am praying for a positive turn around in your life. XOXO TB
  7. Better than yesterday. But still not "great" :)
  8. Girly, you rock! I am so happy for you, as you should be of yourself!!! XOXO TB
  9. TxButterfly I could have written this, it describes how I feel completely. (((Girly))) I feel ya...... Tomorrow is hopefully going to be better :)
  10. today is a very bad day for me. Extremely depressed. However, I know tomorrow is a new day. I just have to keep on keepin on.
  11. Tam- WE MISSED YOU!! Also, Please DO NOT cut an XL or XR in half girl!! :0) Thats no good.. because its specially coated with release coating and if you break that shell, youll get it in one big hit instead of throughout the day. Just saving you extra anxiety :) Thats why I opted to taking 2 of the 150's just in case it got bad. So, you had a good time, thats great!! I am so glad you are back! Teddy- Bless your heart. Do you think you are thinking about things too much when its time to get down to business?? Like maybe working yourself up? I agree with Maddie that you should see doc about it, but try to just relax and get your mind in another place before the magic happens, and see if that may help. As for me, nothing too new. Same weight... just had a very depressed day yesterday. Finally cried. It felt weird. But it was because of my situation I was in, not due to Welly. XOXO TB
  12. Teddy- The headaches are VERY common at start up. I had them for the first week, maybe more. They finally let up. Maybe your honeymoon is yet to come? It took me a few days on the med. Try to do something you enjoy (like I shopped and listened to music).. I felt euphoric while riding in the car as a passenger listening to the radio. I actually had butterflies in my tummy a few times :) Maddie - YAY!! We both did it!! DAY 26 - Still at 146# Woot Woot!! I ate better last night though. As for changes mentally, nah.. not really... although I know in some cases it gets kinda worse before it gets better!! I am almost to my 4 week point. I am excited to reach the full effect. I thought I would have a honeymoon when I upped the dose, but I remember when I first started the meds it took me about 3 days to get a honeymoon... and I have only been on 300mg (2 150XL in the am) for a few days.. I chose to get the 150mgs JIC I wanted to go back down.. so I dont know if there is a difference in between taking the 2, or if I should get a 300mg pill and take just one. I am also on the generic watson too... We shall see. I set my alarm for 10:15am every day so I can take it at the same time daily. I used to just HOP outta bed on Welly. Today I could have stayed asleep another hour or so. Also I have experienced the "anger" people speak of. Although, as a weak "mousy" person (at 5'10'' LOL) I needed to grow a backbone. So, that side effect may just be welcomed for me. Brought me from a "cannot say no to anything" person to a "Ummm, I dont THINK so" type of girl :0) I will update more tomorrow.
  13. Hey TxButterfly, I gained some weight over the hoiday weekend too, which I hate, but I think if we return to normal routines, we'll lose it-let's hope, right? Sincerely, MaddieLouise You are so sweet and reassuring! (((MaddieLouise))) Day 25 - Lethargy in the morning, bouts of anxiety in the afternoon... early evening is here and I finally have some energy!! YAYzers!! Also, this is SO strange, but my weight is back down to 146# :o)
  14. Is the xl ever prescribed twice daily? It's only been a few days for me but I only seem to be getting 6-8 hours out of it. Was going to call my doc the beginning of next week and see what he thinks, but I'm worried he may be resistant to it since it's "supposed" to last all day. Not sure if anyone here takes xl more than once a day or not. Very rarely. Have you asked about the SR version?? Thats where you can kind of control the times.. it releases faster though. And you have to take two a day. The XL one they stress to take at the SAME time everyday ;) Because it actually is still in your system. Give it some time. I take mine at 10-10:30 am everyday. Yeah I'll have to let it go a little longer I guess and see if it gets better. If you take it at 10 how late does it last for you? 6pm-7pm right around dinner :)
  15. Is the xl ever prescribed twice daily? It's only been a few days for me but I only seem to be getting 6-8 hours out of it. Was going to call my doc the beginning of next week and see what he thinks, but I'm worried he may be resistant to it since it's "supposed" to last all day. Not sure if anyone here takes xl more than once a day or not. Very rarely. Have you asked about the SR version?? Thats where you can kind of control the times.. it releases faster though. And you have to take two a day. The XL one they stress to take at the SAME time everyday ;) Because it actually is still in your system. Give it some time. I take mine at 10-10:30 am everyday.
×
×
  • Create New...